“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16359
School of Mathematics
  Title:   A Cartesian diagram of Rapoport-Zink towers over universal covers of p-divisible groups
  Author(s):  S. Mohammad Hadi Hedayatzadeh
  Status:   Published
  Journal: Communications in Number Theory and Physics
  Vol.:  14
  Year:  2020
  Pages:   699-737
  Supported by:  IPM
In their moduli of p-divisible groups paper, Scholze and Weinstein show that a certain diagram of perfectoid spaces is Cartesian. In this paper, we generalize their result. This generalization will be used in a forthcoming paper of ours to compute certain non-trivial l-adic étale cohomology classes appearing in the the generic fiber of Lubin-Tate and Rapoport-Zink towers. We also study the behavior of the vector bundle functor on the fundamental curve in p-adic Hodge theory, defined by Fargues-Fontaine, under multilinear morphisms.

Download TeX format
back to top
scroll left or right